Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2001, том 9, страницы 29–35 (Mi ljm126)  

Linear multiplicative functionals of algebras of $S$-analytic functions on groups

S. A. Grigoryana, T. V. Tonevb

a Kazan State University
b University of Montana

Аннотация: Let $S$ be a subsemigroup of a semigroup $\sum$ that generates a group $G$. We find conditions that assure extendability of linear multiplicative functionals of the algebra $A_S$ of $S$-analytic functions on $G$ with spectra in $S$ to linear multiplicative functionals of the corresponding algebra $A_{\sum}$. Conditions for existence of dense homeomorphic embeddings of the upper half plane in the maximal ideal space of the algebra of almost periodic functions on $\mathbb R$ with spectrum in $S$, and of the open unit disc in the maximal ideal space of certain subalgebras of $H^\infty$ are obtained as corollaries.

Полный текст: PDF файл (127 kB)

Реферативные базы данных:
Представлено: Д. Х. Муштари
Поступило: 15.11.2001
Язык публикации: английский

Образец цитирования: S. A. Grigoryan, T. V. Tonev, “Linear multiplicative functionals of algebras of $S$-analytic functions on groups”, Lobachevskii J. Math., 9 (2001), 29–35

Цитирование в формате AMSBIB
\RBibitem{GriTon01}
\by S.~A.~Grigoryan, T.~V.~Tonev
\paper Linear multiplicative functionals of algebras of $S$-analytic functions on groups
\jour Lobachevskii J. Math.
\yr 2001
\vol 9
\pages 29--35
\mathnet{http://mi.mathnet.ru/ljm126}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1884107}
\zmath{https://zbmath.org/?q=an:1017.46032}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm126
  • http://mi.mathnet.ru/rus/ljm/v9/p29

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:158
    Полный текст:60
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021